# SDR DALA2024062506487

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N930DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63539
- Aircraft time: 14,840 hours, 5,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior E Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR EMERGENCY LIGHT OUT. REPLACED L4 DOOR EXTERIOR EMERGENCY LIGHT LAMP. REFERENCE B-737 AMM 33-51-04-960-801. OPS CHECK OK.
